# SDR REXA2015071300695

- Difficulty date: July 13, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 18,748 hours, 12,083 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Condition: Worn
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-440-301 RT UPPER CORE COWL AFT EDGE RUB STRIP IS WORN THIN AT THE OTBD END.  R & R RT UPPER AFT EDGE RUB STRIP IAW SRM 54-23-00, SEGMENT SRS 737.             "
